# SDR DHL2001363009

- Difficulty date: June 20, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FWD GEAR INDICATOR RIGHT MAIN LIGHT INOP NORMAL INDICATION ON S/O PANEL.  RELAMPED, OPS CKS GOOD IAW M/M 32-61-00.
